Are there any side affects with GHB
withdrawal ? I used to use "pharmaceutically pure" GHB powder. Disssolving 1-3g in a small amount of water, approximately 10-20 times per day. It helped me to stop alcohol
altogether, loose weight, cure any form of panic, anxiety, or depression, and generally feel enthused, positive, sociable, and even "invincible" to a certain degree. I am also convinced it helped me recover from some serious ligament damage to my knee, enabling me to return to work within six months after my accident, amazing both my surgeon and physio-therapist in the process. Nobody seems to know, what the long term side-affects of GHB are.
Whilst I used the drug
everyone used to comment how well I looked, and indeed how happy I seemed. My wife used to love me taking it, and when I stopped every three weeks, to go away to wok for a fortnight I had no side affects whatsoever, except maybe a little sleeplessness, and a little anxiety/ hyperactivity, but no worse than when Ihad never even heard of the drug before. Most of the bad news I hear about the drug seems to be related to GBL
Does anyone know if what I used to find with GHB accurate ? or was I causing myself serious physical and psychological damage, and due to my perhaps rash and foolish actions, will I eventually develop some serious psychological problems, coupled with a damaged liver and kidneys ?
My own doctor knows little about the drug, and after my last consultation finds me fit and well, and happy to refer me to a private physician, who after referral from my own GP would be happy to examine me and offer a private prescription for Xyrem (sodium oxybate, aka ghb solution.
This would then cover me legallyfor private use/posession in the confines of my own home. In any case, having spoken to my local police drugs
liason officer (in the UK), he knows very little about the drug, and wasn't even too sure of its legal status, and clearly indicated that reasonable quantities taken in my own home by myself would not lead to any action by the police. However, since the drug has been classified as a class "C" substance under The Misuse of Drugs Act 1971, I have stoppped taking GHB completely, and have chosen perhaps this route via my own GP and referral to a private GP for proper prescription.
If anyone, however knows more than myself and now has a complete history of this drug's long term side-effects, please let me know, and if severe enough I can cancel my DR's appointment and save an expensive appointment fee.